# SDR DALA14028770671

- Difficulty date: May 5, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 69,539 hours, 31,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 19DEF FOUND WIRES AT SEAT TO SEAT CONNECTOR PULLED LOOSE OF CONNECTOR.   TERMINATED SEAT TO SEAT CONNECTOR AT 19D, OPS CHECKED NORMAL.
